# SDR MALA110250

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 9,425 hours, 6,141 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reflector
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFLECTIVE EMERGENCY FLOOR STRIP REPORTED MISSING IN GALLEY.  INSTALLED REFLECTIVE EMERGENCY FLOOR STRIP IAW AMM 33-51.
